# SDR DHL2003803014

- Difficulty date: August 18, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Part serial: 040
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY DRAINED.  REPLACED IAW M/M 33-50-1.  OPS CHECKED SERVICEABLE.
